# SDR SWIA200616959

- Difficulty date: August 8, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 23,451 hours, 34,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1120
- Condition: Discharged
- Location: Cabin
- Part time: 2,097 hours, 3,185 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AFT OF ROW 6 INOP.  REPLACED AFT ELBP.  OPERATIONAL CHECKS GOOD, S/N OFF 1120-09/95.
